MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PPICC 4F SL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PPICC 4F SL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "rn inserted picc - they met some resistance then the picc was able to be inserted without difficulty after re-directing picc.When the rn was removing the 3cg wire the picc tip kinked and almost disconnected while it was still in the patient.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported "rn inserted picc - they met some resistance then the picc was able to be inserted without difficulty after re-directing picc.When the rn was removing the 3cg wire the picc tip kinked and almost disconnected while it was still in the patient." additional information received: it was reported there was no negative outcome, urgent life-threatening situation, or patient harm.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a damaged stylet is confirmed and was determined to be use related.One 3cg stylet was returned for evaluation.An initial visual observation showed some use residue on the returned sample.Multiple bends were observed in the returned stylet.No breaks were observed in the core wire of the stylet and the distal tip was found to be present and intact.A microscopic observation revealed no breaks or tears in the stylet tubing.Multiple, smaller bends were observed in the tubing of the stylet at or near the interfacing of magnets.The shape, location, and amount of the bends observed in the returned stylet, as well as the event description provided by the complainant indicate the stylet was most likely damaged due to advancement against resistance and/or excessive manipulation of the stylet.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h.11.

Brand Name
DOT PPICC 4F SL 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17136832
Report Number3006260740-2023-02450
Device Sequence Number4058967
Product Code LJS
UDI-Device Identifier00801741213298
UDI-Public(01)00801741213298
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberN/A
Device Catalogue NumberCK000991
Device Lot NumberREGT4487
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown